Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Shaking of arms and hands, weakness. Elevated BP and pulse rate. Taking lisinopril. Advice?

my arms and hands are shaking and weak my BP is 134/83 pulse 97. Its been like this since i got up a few hours ago. i have tried to weed-whack and mow the lawn but my hands keep shaking when i try to lift or do anything. i am 25 302 pounds 6ft1in male. i take lisinopril htc 10-12.5 mg once a day. and yes this is the first time it has happened to me.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
you need to see a neurologist asap as you may be having a stroke.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor